# SDR ASAA2015042311480

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 31,833 hours, 9,619 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H336
- Condition: Failed
- Location: Hf Comms
- Part time: 22,391 hours, 6,613 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 HF AUDIO UNUSABLE. GROUNDED - YES. VERIFIED UNREADABLE AUDIO ON GROUND. REPLACED #1 HF TRANSCEIVER PER AMM 23-11-21.
